I’ve been on birth control novynette (that’s the 21 days pack) since I was 17 I’m 25 now and has never come off it, the reason for the birth control is because I have ovarian cyst and my period needed to be regulated it was terrible and I had heavy bleeding, but it seems like my body has gotten accustomed to my birth control for the past few years because my period comes so bad and heavy, I does can’t leave my house nor get out of bed, every month I take about 24 pain killers during the week of my period, I want to know if its safe to stop my period with birth control? or at least keep it away for every three months? What are the side effects of that? and how do I do it?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for writing.
Many women find that the birth control pill can help lighten periods but this isn't the case for all women, including yourself. You need to speak with your doctor since your period is so heavy it affects your life significantly. You should not be taking 24 painkillers during your period.
There are no more side effects when on the Pill every day, as opposed to taking the 7 day break. But since you have a history of cysts, talk to your gynecologist before changing your regime. There may be other options to consider.
Best,February 25, 2019 - 4:56pm